# SDR AALA20060497

- Difficulty date: July 27, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SWF - INFLIGHT/27JUL LGA TO ORD AT FLIGHT LEVEL 210, CREW HEARD A LOUD BANG FOLLOWED BY AIRCRAFT YAW.  LEFT HAND ENGINE EXHAUST GAS TEMPERATURE ROSE TO 700C WITH ENGINE ROLLBACK.  LANDED SWF WITHOUT INCIDENT.  FOUND COMPRESSOR BLADE FAILURE.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
